# SDR CA130621005

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,916 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 400263601
- Condition: Inoperative
- Location: Lt Galley
- Part time: 241 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE THE CREW NOTICED HAZY SMOKE AND AN ELECTRICAL SMELL FROM THE LT COFFEEMAKER. THE CB`S FOR BOTH COFFEEMAKERS WERE PULLED AND THE SMOKE AND ODOR CLEARED.  MAINTENANCE INVESTIGATION FOUND THAT THE LT COFFEEMAKER WOULD NOT BREW ON THE GROUND.  THE LT COFFEEMAKER WAS REPLACED. COFFEEMAKER, PN 400-2636-01, SN 13-01-51385. COFFEEMAKER TSN 241, CSN 227, ACFT TSN 4116, CSN 3105.
